# SDR SWAA2015070841487

- Difficulty date: July 2, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 61,960 hours, 49,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK HOUSING LOCKS INOPERATIVE AT LOCATION M1670.  R & R BATTERY IAW AMM.
